×

zbMATH — the first resource for mathematics

One-variable equational compactness in partially distributive semilattices with pseudocomplementation. (English) Zbl 0437.08004

MSC:
08A45 Equational compactness
06A12 Semilattices
06D15 Pseudocomplemented lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Raymond Balbes, A representation theory for prime and implicative semilattices, Trans. Amer. Math. Soc. 136 (1969), 261 – 267. · Zbl 0175.01402
[2] Raymond Balbes and Philip Dwinger, Distributive lattices, University of Missouri Press, Columbia, Mo., 1974. · Zbl 0321.06012
[3] Raymond Balbes and Alfred Horn, Stone lattices, Duke Math. J. 37 (1970), 537 – 545. · Zbl 0207.02802
[4] R. Beazer, A characterization of complete bi-Brouwerian lattices, Colloq. Mat. 29 (1974), 55 – 59. · Zbl 0247.06005
[5] Garrett Birkhoff, Lattice theory, Third edition. American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1967. · Zbl 0153.02501
[6] S. Bulman-Fleming, On equationally compact semilattices, Algebra Universalis 2 (1972), 146 – 151. · Zbl 0267.08006
[7] Sydney Bulman-Fleming, Isidore Fleischer, and Klaus Keimel, The semilattices with distinguished endomorphisms which are equationally compact, Proc. Amer. Math. Soc. 73 (1979), no. 1, 7 – 10. · Zbl 0425.08002
[8] Isidore Fleischer, Embedding a semilattice in a distributive lattice, Algebra Universalis 6 (1976), no. 1, 85 – 86. · Zbl 0335.06005
[9] Orrin Frink, Pseudo-complements in semi-lattices, Duke Math. J. 29 (1962), 505 – 514. · Zbl 0114.01602
[10] G. Grätzer, Universal algebra, 2nd ed., Springer-Verlag, New York, 1979. · Zbl 0412.08001
[11] George Grätzer, General lattice theory, Birkhäuser Verlag, Basel-Stuttgart, 1978. Lehrbücher und Monographien aus dem Gebiete der Exakten Wissenschaften, Mathematische Reihe, Band 52. George Grätzer, General lattice theory, Pure and Applied Mathematics, vol. 75, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978.
[12] G. Grätzer and H. Lakser, Equationally compact semilattices, Colloq. Math. 20 (1969), 27 – 30. · Zbl 0191.00802
[13] G. T. Jones, Pseudocomplemented semilattices, Ph. D. Dissertation, U. C. L. A., 1972.
[14] T. Katrinák, Pseudocomplementäre Halbverbände, Mat. Časopis Sloven. Akad. Vied. 18 (1968), 121-143. · Zbl 0164.00701
[15] Tibor Katriňák, Die Kennzeichnung der distributiven pseudokomplementären Halbverbände, J. Reine Angew. Math. 241 (1970), 160 – 179 (German). · Zbl 0192.33503
[16] Tibor Katriňák, Primitive Klassen von modularen \?-Algebren, J. Reine Angew. Math. 261 (1973), 55 – 70 (German). · Zbl 0261.06006
[17] David Kelly, A note on equationally compact lattices, Algebra Universalis 2 (1972), 80 – 84. · Zbl 0268.06005
[18] H. M. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. 42 (1937), no. 3, 416 – 460. · Zbl 0017.33904
[19] H. P. Sankappanavar, A study of congruence lattices of pseudocomplemented semilattices, Ph. D. Thesis, University of Waterloo, 1974. · Zbl 0424.06001
[20] Jan Mycielski, Some compactifications of general algebras, Colloq. Math. 13 (1964), 1 – 9. · Zbl 0136.26102
[21] B. M. Schein, On the definition of distributive semilattices, Algebra Universalis 2 (1972), 1 – 2. · Zbl 0248.06006
[22] W. Taylor, Review of several papers on equational compactness, J. Symbolic Logic 40 (1975), 88-92.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.